# SDR 04FDEA00691

- Difficulty date: March 22, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727-200
- Aircraft serial: 22349
- Aircraft time: 38,584 hours, 26,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD N00237 FOUND CORROSION ON INTERCOSTAL BS 580-600 LBL 7.  REMOVED & REPLACED INTERCOSTAL AT BS 580-600 LBL 7 IAW SRM 51-30-2, 51-20-1.
